# SDR ASAA2017102922364

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,558 hours, 9,984 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 04880420
- Condition: Failed
- Location: Wing
- Part time: 13,897 hours, 5,193 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, BOTH WING ANTI-ICE LIGHTS WENT OUT AND THE NR 1 TAI LIGHT WENT OUT.  ALL THREE LIGHTS WOULD NOT TEST.   NOTICED THE NR 1 ENGINE,  ENGINE & WING CONTROL CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.   TROUBLESHOT THE SYSTEM IAW FIM 30-11, TASK 810.  DISCONNECTED CONNECTOR DP1103.  CIRCUIT BREAKER STILL TRIPS.  REMOVED AND REPLACED ENGINE AND WING ANTI-ICE PANEL IAW AMM 30-11-41. TROUBLESHOOTING FOUND WING ANTI-ICE VALVE STUCK IN TRANSIT.  REMOVED AND REPLACED THE WING ANTI-ICE VALVE IAW AMM 30-11-11. OPS NORMAL, LEAK CHECKED GOOD.
